My skin has done a complete 180 im happy with the state of my skin it is by no means flawless but it's in a state where I can look people in the eye or stand under over head lights and not feel self conscience im hoping that the last breakout I had is the last that is the 3 Rd HUGE and I mean huge breakout I've ever had so im praying and hoping that my skin will only improve from here
This week was better actually, by no means clear but better. And as I said in my last post it seems to be almost gone and then another breakout. It seems endless. I just washed my face and it always looks worse after I shower or wash it. So I'm down about that. It normally looks less irritated in the morning. Still continuing the process there are a lot of ups and downs to this product but whatever
I'm still the same maybe a little worse. But I was told that week 4 is the worst week. I'm hoping things will start looking better this week.i am sitting in a computer lab at school right now in the corner hiding my face. I do t want to be out in public or seen by anyone when my face is like this. I still have faith in this product. It's clearly doing something if it's bringing all of this crap up from my face. I been breaking out consistently almost since I started. But this and one in week 3 a
My skin is worse... The breakout seems to clear almost and then a new wave of breakouts come. It is frustrating and I don't wanna leave my house. But I'm going to stick with it I guess it hasn't been a full four weeks yet so maybe there is a light at the end of the tunnel. I just don't want this initial breakout to last much longer.
I've been using Bianca for 2.8 weeks. I should have started this blog earlier but better late than never. So starting from the beginning I used the regimen it worked for a few months and then my acne returned. So I panicked and went to my derm. She prescribed me Biacna gel topical treatment ( 1.2 % clindamycin phosphate and 0.025% tretinoin ) I have not yet experienced and bad side effects like irritation and slight dryness in the first week or so of use. At around 1 week and a few days or so